Botox Therapy

I have been suffering with Migraines for about 20 years now. I have tried and resistant to almost every medication that I have taken for my headaches. I have had allergic reactions to almost everything. I had been hospitalized for treatments.

My neurologist suggested Botox injections. I had my first set 3 weeks ago. I personally have had considerable pain in my neck. I am wearing a neck brace to help with the pain. The doctor says that this can happen to about 10% of patients. I am now taking Predisnone to conteract the muscle spasms. Has anyone esle had this type of side effect. I always feel like its just me. They want me to go through 2 more sets of these injections. I am very reluctent.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

View Comments (5)

Poll